# SDR 2004UALA00002

- Difficulty date: January 3, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 21,838 hours, 8,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: VK0654114087005
- Part serial: CWDDDH28396
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  FOUND NOSE LANDING GEAR BYPASS VALVE LEAKING, REPLACED BYPASS DOOR . ACCOMPLISHED GEAR SWING ALL GEAR OPERATIONS CHECK NORMAL.
